Regularity properties of flows through porous media: The interface. (English) Zbl 0202.37901

Full Text: DOI


[1] Aronson, D. G., Regularity properties of flows through porous media. SIAM J. on Applied Math. 17, 461–467 (1969). · Zbl 0187.03401 · doi:10.1137/0117045
[2] Aronson, D. G., Regularity properties of flows through porous media: A counterexample. SIAM J. on Applied Math. 19 (1970). · Zbl 0255.76099
[3] Aronson, D. G., & James Serrin, Local behavior of solutions of quasilinear parabolic equations. Arch. Rational Mech. Anal. 25, 81–122 (1967). · Zbl 0154.12001 · doi:10.1007/BF00281291
[4] Friedman, Avner, Partial Differential Equations of Parabolic Type. Englewood Cliffs, N.J.: Prentice-Hall 1964. · Zbl 0092.31002
[5] Il’in, A. M., A. S. Kalashnikov, & O. A. Oleinik, Second order linear equations of parabolic type. Russian Math. Surveys 17, no. 3, 1–143 (1962). · Zbl 0108.28401 · doi:10.1070/RM1962v017n03ABEH004115
[6] Kalashnikov, A. S., On the occurrance of singularities in the solutions of the equation of nonstationary filtration. Zhurnal Vychialital’noi Matematiki i Matematicheskoi Fisiki 7, 440–444 (1967).
[7] Kruzhkov, S. N., Results on the character of the regularity of solutions of parabolic equations and some of their applications. Matematicheskie Zametki 6, 97–108 (1969).
[8] Oleinik, O. A., A. S. Kalashnikov, & Chzou Yui-Lin’, The Cauchy problem and boundary value problems for equations of the type of nonstationary filtration. Izvestija Akademii Nauk SSSR, ser. mat. 22, 667–704 (1958).
[9] Serrin, James, Introduction to Differentiation Theory. Lecture Notes, University of Minnesota, School of Mathematics, 1965.
[10] Sobolev, S. L., Some Applications of Functional Analysis to Mathematical Physics. Translations of Mathematical Monographs, Vol. 7, American Mathematical Society, Providence, R. I., 1963. · Zbl 0123.09003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.